RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhn. Ser. Algebra. Geom. Topol.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 1984, Volume 22, Pages 3–115 (Mi inta106)  

This article is cited in 6 scientific papers (total in 6 papers)

Associative rings

K. I. Beidar, V. N. Latyshev, V. T. Markov, A. V. Mikhalev, L. A. Skornyakov, A. A. Tuganbaev


Full text: PDF file (7713 kB)

English version:
Journal of Soviet Mathematics, 1987, 38:3, 1855–1929

Bibliographic databases:

UDC: 512.552

Citation: K. I. Beidar, V. N. Latyshev, V. T. Markov, A. V. Mikhalev, L. A. Skornyakov, A. A. Tuganbaev, “Associative rings”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 22, VINITI, Moscow, 1984, 3–115; J. Soviet Math., 38:3 (1987), 1855–1929

Citation in format AMSBIB
\Bibitem{BeiLatMar84}
\by K.~I.~Beidar, V.~N.~Latyshev, V.~T.~Markov, A.~V.~Mikhalev, L.~A.~Skornyakov, A.~A.~Tuganbaev
\paper Associative rings
\serial Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom.
\yr 1984
\vol 22
\pages 3--115
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/inta106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778564}
\zmath{https://zbmath.org/?q=an:0621.16001}
\transl
\jour J. Soviet Math.
\yr 1987
\vol 38
\issue 3
\pages 1855--1929
\crossref{https://doi.org/10.1007/BF01093433}


Linking options:
  • http://mi.mathnet.ru/eng/inta106
  • http://mi.mathnet.ru/eng/inta/v22/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, “Orthogonal completeness and algebraic systems”, Russian Math. Surveys, 40:6 (1985), 51–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
    3. A. Ya. Belov, “Klassifikatsiya slabo neterovykh monomialnykh algebr”, Fundament. i prikl. matem., 1:4 (1995), 1085–1089  mathnet  mathscinet  zmath
    4. A. Ya. Belov, “Counterexamples to the Specht problem”, Sb. Math., 191:3 (2000), 329–340  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. Ya. Belov, “Burnside-type problems, theorems on height, and independence”, J. Math. Sci., 156:2 (2009), 219–260  mathnet  crossref  mathscinet  zmath  elib  elib
    6. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:829
    Full text:378

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020